# SDR CALA2025042504246

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 48,058 hours, 5,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT EMERGENCY PATH LIGHTING (EPL) - ECONOMY CLASS (PINNACLE) - DETAIL INSPECTION PROCEDURE - SEAT 42F EPL HAS BROKEN WIRE AT CONNECTOR. REPLACED SPADE CONNECTOR REF SWPM 20-30-11. ACP OP TEST REF AMM 33-51-00-710-801. OP CHECKS GOOD.
